MAUDE Adverse Event Report: BOSTON SCIENTIFIC NEUROMODULATION CORPORATION Precision?; stimulator, spinal-cord, totally implanted for pain relief

BOSTON SCIENTIFIC NEUROMODULATION CORPORATION Precision?; stimulator, spinal-cord, totally implanted for pain relief
Model Number SC-1110-02
Medical Device Problem Code Battery Problem (2885)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/01/2017
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient's ipg had reached end of life.The patient underwent a procedure wherein the implantable pulse generator (ipg) and spinal cord stimulator (scs) leads were explanted.The explanted devices were discarded by the medical facility and will not be returned.
 
Additional Manufacturer Narrative
Block b3: exact date unknown, event occurred in 2017.Block d.2b; additional applicable product code: qrb.Block d.6b; explant date: 2017.Additional suspect medical device components involved in the event: model number/catalog number: sc-221-508.Serial number: (b)(6).Batch/lot number: 17590228.Model/catalog description: linear st lead kit 50 cm.Unique identifier (udi)#: (b)(4).Model number/catalog number: sc-2218-50.Serial number: (b)(6).Batch/lot number: 17590228.Model/catalog description: linear st lead kit 50 cm.Unique identifier (udi)(b)(4).Investigation results: all explanted devices were not returned for analysis; therefore, a technical analysis could not be performed.Device history record: it was confirmed that this device met manufacturing specification prior to distribution and there were no manufacturing deviations which could have contributed to the reported event.Investigation conclusion: all explanted devices were not returned for analysis and the complaint as reported could not be confirmed.Record review revealed no additional information related to all complaints.Therefore, this investigation is unable to determine a probable cause for the complaint and the conclusion code cause not established will be used.

Brand Name
Precision?
Common Device Name
stimulator, spinal-cord, totally implanted for pain relief
Manufacturer (Section D)
BOSTON SCIENTIFIC NEUROMODULATION CORPORATION
25155 rye canyon loop
valencia CA 91355
Manufacturer (Section G)
Boston Scientific Corporation
25155 rye canyon loop
valencia CA 91355
Manufacturer Contact
ricardo amaro castro
25155 rye canyon loop
valencia, CA 91355
+1(320)800-7570
MDR Report Key50817245
Report Number3006630150-2026-06882
Device Sequence Number16130613
Product Code LGW
UDI-Device Identifier08714729767688
UDI-Public(01)08714729767688(17)160429(10)16913832
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
P030017
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/18/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date04/29/2016
Device Model NumberSC-1110-02
Device Catalogue NumberSC-1110-02
Device Lot Number16913832
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/21/2026
Initial Report FDA Received Date09/18/2026
Date Device Manufactured04/29/2014
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age47 YR
Patient SexMale
Patient Weight130 LB